MathSciNet Relay Station
MathSciNet bibliographic data
MR150768 (27 #755) 55.36
Moise, Edwin Periodic homeomorphisms of the $3$-sphere. Illinois J. Math. 6 1962 206–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement